EconPapers    
Economics at your fingertips  
 

Annals of the Institute of Statistical Mathematics

1949 - 2014

Current editor(s): G. Kitagawa

from Springer
Series data maintained by Guenther Eichhorn ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 46, issue 4, 1994

The two-filter formula for smoothing and an implementation of the Gaussian-sum smoother pp. 605-623 Downloads
Genshiro Kitagawa
Canonical correlation and reduction of multiple time series pp. 625-631 Downloads
Mohsen Pourahmadi
Asymptotic distribution of maximal autoregressive process with weight tending to 1 pp. 633-640 Downloads
Nobuo Inagaki
Weibull renewal processes pp. 641-648 Downloads
Nikos Yannaros
The geometric structure of the expected/observed likelihood expansions pp. 649-666 Downloads
Luigi Pace and Alessandra Salvan
Edgeworth expansions for spectral mean estimates with applications to Whittle estimates pp. 667-682 Downloads
Daniel Janas
Minimum disparity estimation for continuous models: Efficiency, distributions and robustness pp. 683-705 Downloads
Ayanendranath Basu and Bruce Lindsay
Sampling designs for regression coefficient estimation with correlated errors pp. 707-722 Downloads
Yingcai Su and Stamatis Cambanis
Estimation of parameters in a two-parameter exponential distribution using ranked set sample pp. 723-736 Downloads
Kin Lam, Bimal Sinha and Zhong Wu
Adaptive choice of trimming proportions pp. 737-755 Downloads
Jana Jurečková, Roger Koenker and A. Welsh
Tukey's linear sensitivity and order statistics pp. 757-768 Downloads
H. Nagaraja
On the joint distribution of Grubbs' statistics pp. 769-775 Downloads
Tea-Yuan Hwang and Chin-Yuan Hu
Success runs of lengthk in Markov dependent trials pp. 777-796 Downloads
S. Mohanty
Necessary conditions for characterization of laws via mixed sums pp. 797-802 Downloads
Anthony Pakes

Volume 46, issue 3, 1994

Separation of spin synchronized signals pp. 405-428 Downloads
T. Higuchi, G. Crawford, R. Strangeway and C. Russell
Multiperiod Bayesian forecasts forAR models pp. 429-452 Downloads
Shu-Ing Liu
Estimating non-linear functions of the spectral density, using a data-taper pp. 453-474 Downloads
Rainer Sachs
On asymptotic normality of pseudo likelihood estimates for pairwise interaction processes pp. 475-486 Downloads
Jens Jensen and Hans Künsch
Bootstrapping a Bayes estimator of a survival function with censored data pp. 487-495 Downloads
Martin Wells and Ram Tiwari
Approximate Bayesian shrinkage estimation pp. 497-507 Downloads
Wang-Shu Lu
Improved sequential estimation of means of exponential distributions pp. 509-519 Downloads
N. Mukhopadhyay
Variable location and scale kernel density estimation pp. 521-535 Downloads
M. Jones, I. McKay and T. Hu
Nonparametric estimation of compound distributions with applications in insurance pp. 537-555 Downloads
S. Pitts
The exact density function of the ratio of two dependent linear combinations of chi-square variables pp. 557-571 Downloads
Serge Provost and Edmund Rudiuk
Decentered directional data pp. 573-586 Downloads
Bernard Boulerice and Gilles Ducharme
On equivalence of weak convergence and moment convergence of life distributions pp. 587-592 Downloads
Gwo Lin
On Fisher information inequalities in the presence of nuisance parameters pp. 593-604 Downloads
Vasant Bhapkar and Cidambi Srinivasan

Volume 46, issue 2, 1994

Bayesian and likelihood inference from equally weighted mixtures pp. 203-220 Downloads
Tom Leonard, John Hsu, Kam-Wah Tsui and James Murray
Bayesian sequential reliability for Weibull and related distributions pp. 221-249 Downloads
Dongchu Sun and James Berger
Testing for no effect in nonparametric regression via spline smoothing techniques pp. 251-265 Downloads
Juei-Chao Chen
On statistical models for regression diagnostics pp. 267-278 Downloads
Bo-Cheng Wei and Jian-Qing Shih
Nonparametric time series regression pp. 279-293 Downloads
Young Truong
Minimax estimation of a variance pp. 295-308 Downloads
Thomas Ferguson and Lynn Kuo
An efficient estimator for the expectation of a bounded function under the residual distribution of an autoregressive process pp. 309-315 Downloads
W. Wefelmeyer
Estimation of parameters in the beta binomial model pp. 317-331 Downloads
Ram Tripathi, Ramesh Gupta and John Gurland
Positive dependence orderings and stopping times pp. 333-342 Downloads
Bruno Bassan and Marco Scarsini
On the limit behaviour of the joint distribution function of order statistics pp. 343-349 Downloads
H. Finner and M. Roters
Characterizations of the Poisson process as a renewal process via two conditional moments pp. 351-360 Downloads
Shun-Hwa Li, Wen-Jang Huang and Mong-Na Huang
On some multivariate gamma-distributions connected with spanning trees pp. 361-371 Downloads
T. Royen
The distribution of the likelihood ratio for mixtures of densities from the one-parameter exponential family pp. 373-388 Downloads
Dankmar Böhning, Ekkehart Dietz, Rainer Schaub, Peter Schlattmann and Bruce Lindsay
Optimal designs with respect to Elfving's partial minimax criterion in polynomial regression pp. 389-403 Downloads
Holger Dette and William Studden

Volume 46, issue 1, 1994

Robust priors for smoothing and image restoration pp. 1-19 Downloads
Hans Künsch
Conditional properties of Bayesian interval estimates pp. 21-28 Downloads
Anna Nicolaou
The Kullback-Leibler risk of the Stein estimator and the conditional MLE pp. 29-41 Downloads
Takemi Yanagimoto
Maximum likelihood estimation in exponential orthogeodesic models pp. 43-55 Downloads
Preben Blæsild
The singly truncated normal distribution: A non-steep exponential family pp. 57-66 Downloads
Joan Castillo
Estimation of density functionals pp. 67-75 Downloads
Rudolf Grübel
Sequential estimation of a parameter of an exponential distribution pp. 77-82 Downloads
Eiichi Isogal and Chikara Uno
Robust estimation ofk-component univariate normal mixtures pp. 83-93 Downloads
B. Clarke and C. Heathcote
Double shrinkage estimation of ratio of scale parameters pp. 95-116 Downloads
Tatsuya Kubokawa
Semi-empirical likelihood ratio confidence intervals for the difference of two sample means pp. 117-126 Downloads
Jing Qin
LBI tests of independence in bivariate exponential distributions pp. 127-136 Downloads
Martin Bilodeau and Takeaki Kariya
Likelihood ratio tests for a class of non-oblique hypotheses pp. 137-145 Downloads
Xiaomi Hu and F. Wright
Onm-dependence and Edgeworth expansions pp. 147-164 Downloads
Wei-Liem Loh
On the joint distribution of studentized order statistics pp. 165-177 Downloads
Tea-Yuan Hwang and Chin-Yuan Hu
Poisson approximations for 2-dimensional patterns pp. 179-192 Downloads
James Fu and Markos Koutras
Distributions of numbers of failures and successes until the first consecutivek successes pp. 193-202 Downloads
Sigeo Aki and Katuomi Hirano
Page updated 2014-10-30